Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/16207
DC FieldValueLanguage
dc.contributor.authorKrisztin, Tiborit_IT
dc.contributor.authorWalther, Hans-Ottoit_IT
dc.date.accessioned2017-11-29T10:08:26Z-
dc.date.available2017-11-29T10:08:26Z-
dc.date.issued2017-
dc.identifier.citationTibor Krisztin, Hans-Otto Walther, "Smoothness issues in differential equations with state-dependent delay"in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics", 49 (2017), Trieste, EUT Edizioni Università di Trieste, 2017, pp. 95-112it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/16207-
dc.description.abstractFor differential equations with state-dependent delays a satisfactory theory is developed by the second author [6] on the solution manifold to guarantee C1 -smoothness for the solution operators. We present examples showing that better than C1 -smoothness cannot be expected in general for the solution manifold and for local stable manifolds at stationary points on the solution manifold. Then we propose a new approach to overcome the diffi culties caused by the lack of smoothness. The mollification technique is used to approximate the nonsmooth evaluation map with smooth maps. Several examples show that the mollified systems can have nicer smoothness properties than the original equation. Examples are also given where better smoothness than C1 can be obtained on the solution manifold.it_IT
dc.language.isoenit_IT
dc.publisherEUT Edizioni Università di Triesteit_IT
dc.relation.ispartofRendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematicsit_IT
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internazionale*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectDelay differential equationit_IT
dc.subjectstate-dependent delayit_IT
dc.subjectsolution manifoldit_IT
dc.subjectstable manifoldit_IT
dc.subjectsolution operatorit_IT
dc.subjectsmoothnessit_IT
dc.subjectmollificationit_IT
dc.subjectthreshold delayit_IT
dc.titleSmoothness issues in differential equations with state-dependent delayit_IT
dc.typeArticle-
dc.identifier.doi10.13137/2464-8728/16207-
dc.subject.msc201034K05it_IT
dc.subject.msc201034K19it_IT
dc.identifier.eissn2464-8728-
dc.relation.ispart49 (2017)it_IT
item.fulltextWith Fulltext-
item.cerifentitytypePublications-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.openairetypearticle-
item.grantfulltextopen-
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.49 (2017)
Files in This Item:
File Description SizeFormat
07_RIMUT_TiborHans.pdf348.5 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

151
Last Week
1
Last month
checked on Jan 22, 2020

Download(s)

76
checked on Jan 22, 2020

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons